MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Diplopia/Double Vision (4802)
Date of Event 04/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, it was noticed that the computer distance isn't clear, shadow/glow around letters for patient.The iol was exchanged for different diopter another company lens.Additional information has been requested.
 
Additional Manufacturer Narrative
The product was returned for analysis.Intraocular lens (iol) returned loose and in 2 segments inside a bag with piece of surgical foam.Solution is dried on the iol.One haptic is scratched/marked-rejectable, the other haptic is intact.The optic is torn/split-cut dividing the iol in two, the optic is cracked/fractured with a piece missing and scratched/marked-rejectable.No other observations.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TORIC TRIFOCAL UV ABSORBING IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18570143
Report Number9612169-2024-00073
Device Sequence Number8518083
Product Code MJP
UDI-Device Identifier00380652457194
UDI-Public00380652457194
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/06/2025
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.105
Device Lot Number25309412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/03/2024
Supplement Date Received by Manufacturer03/28/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH CARTRIDGE C; MONARCH INJECTOR; MX60T125 12.5 3P18018022; OCUCOAT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale